# SDR SWAA2024053188344

- Difficulty date: May 21, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING VERTICAL WEB LOCATED JUST INBOARD OF DEFLECTION RIB AT WS 278.5 IS CRACKED AT OUTBOARD HOLE.<[01] REMOVED CRACKED VERTICAL WEB PER SRM 51-40-02. DRILLED REPLACEMENT WEB PER SRM 51-40-05.;[02] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[03] OK TO INSTALL REPAIR PARTS.;[04] INSTALLED NEW R/H WING VERTICAL WEB LOCATED JUST INBOARD OF DEFLECTION RIB AT WS 278.5 PER SRM 51-40-02.;[05] C/W.
